Idempotent and p-potent quadratic functions: distribution of nonlinearity and co-dimension

Nurdagül Anbar Meidl, Wilfried Meidl Meidl, Alev Topuzoglu

Research output: Contribution to journalJournal articleResearchpeer-review

274 Downloads (Pure)
Original languageEnglish
JournalDesigns, Codes and Cryptography
Volume82
Issue number1
Pages (from-to)265–291
Number of pages27
ISSN0925-1022
DOIs
Publication statusPublished - 2017

Bibliographical note

This paper is dedicated to the memory of Tosun Terzioglu

Keywords

  • Quadratic functions
  • Plateaued functions
  • Bent functions
  • Walsh transform
  • Idempotent functions
  • Rotation symmetric
  • Reed-Muller code

Cite this